Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on reduced Jordan algebras


Author: Kevin McCrimmon
Journal: Proc. Amer. Math. Soc. 19 (1968), 964-970
MSC: Primary 17.40
DOI: https://doi.org/10.1090/S0002-9939-1968-0227241-2
MathSciNet review: 0227241
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert and N. Jacobson, On reduced exceptional simple Jordan algebras, Ann. of Math. (2) 66 (1957), 400-417. MR 0088487 (19:527b)
  • [2] N. Jacobson, Some groups of transformations defined by Jordan algebras. II, J. Reine Angew. Math. 204 (1960), 74-98. MR 0159849 (28:3065)
  • [3] K. McCrimmon, A general theory of Jordan rings, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 1072-1079. MR 0202783 (34:2643)
  • [4] T. A. Springer, The classification of reduced exceptional simple Jordan algebras, Nederl. Akad. Wetensch. Proc. Ser. A 63 (1960), 414-422. MR 0147520 (26:5035)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.40

Retrieve articles in all journals with MSC: 17.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227241-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society